MathSciNet Relay Station
MathSciNet bibliographic data
MR485861 (81f:43013) 43A80 (22E30)
Kashiwara, M.; Kowata, A.; Minemura, K.; Okamoto, K.; Ōshima, T.; Tanaka, M. Eigenfunctions of invariant differential operators on a symmetric space. Ann. of Math. (2) 107 (1978), no. 1, 1–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement